MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Model Number MC3316
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The event involved a 7" (18cm) appx 0.37ml, smallbore bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer.It was reported that the saline lock extension tubing connector piece (plastic) snapped off.According to the report ¿sedation became disconnected at some point.The patient woke up.Impact of incident was patient woke up, patient currently has spinal cord compression.Patient was not supposed to wake up.Could have harmed himself.There was unknown unexpected or prolonged care.There was no blood loss/bleed back reported.The product was used since patient was transferred to the unit ~26-36 hours.New tubing was attached and bolus of sedation was administered to re-sedate the patient.There was no report of any further patient harm.
 
Additional Manufacturer Narrative
Completion of the complaint investigation is pending.Attempts will be made to obtain further information from the customer (including attempts to obtain a sister sample device from the same lot number).Additional contact: safnaa dastoor -regulatory affairs associate ( the stevens company limited) 778-328-2802 safnaa.Dastoor@stevens.Ca.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample or sister samples a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record for lot 5757085 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16850436
Report Number9617594-2023-00168
Device Sequence Number12674619
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public(01)00887709037458(17)261201(10)5757085
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC3316
Device Catalogue NumberMC3316
Device Lot Number5757085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SEDATION, MFR UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown